# SDR AWXA200201112

- Difficulty date: October 29, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 12,389 hours, 7,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AND101362404
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK 1 INCH SCATTERED SPOTS OF CORROSION WERE FOUND ON UPPER SURFACE OF FLOORBEAM BS 294, FROM RBL 28 TO RBL 54. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; CUTOUT DAMAGED SECTION OF FLOORBEAM AT BS 294, RBL 28 TO RBL 54; FABRICATED 6 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-12, FIG. 1, PG. 5.
